# SDR A6WA200640083

- Difficulty date: February 13, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, N
- Precautionary procedure: A

## Discrepancy

FOUND RED WARNING GEAR DISAGREE ON TAKEOFF RIGHT MLG DID NOT SHOW UP LOCKED COMPLIED WITH QRH, ALL THREE GEAR EXTENDED.  TIGHTENED RIGHT MLG UPLOCK TARGET AND ADJUSTED SENSOR TO TARGET CLEARANCE TO .085 INCH REF AMM 22-32-05.  PERFORMED GEAR SWING.  OPS CHECK GOOD AT THIS TIME.  (M)
